# SDR SWAA2022081842449

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 59,462 hours, 35,306 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES AND COUNTERSINKS. / [01] R&R PANEL 193B PER SRM 51-40-02
